i stopped taking risperdal and got started on 5m of zyprexa a day. ever since i’ve have this weird twinge sensation around my heart and though it doesn’t quite hurt, it’s noticable enough to get my attention. i went to the er and they gave me an ekg and took my blood pressure and my blood sugar, all results were normal. if anyone has experienced similar side-effects or knows what this is, please tell me.
It could be anxiety? All I know is that everytime I take my Risperdal, even with a lower dose, I feel revved up and more anxious - Sometimes the antipsychotics can turn around and bite you in the ass.
So tired and sick of this - i have been getting more sensations around my heart, that gets my attention also - it might be nothing serious
I’ve been having heart twinges myself, but I’m not on Zyprexa. I’m on Geodon and Seroquel. When I was on Zyprexa I always felt this mild depression, I craved sugar, and I slept a lot.
I used to take a herb called Vitex, but it seriously gave me heart pain. I would consider if any drug that gives heart pain as side effect is worth it.
I have it too and had 2x ECG’s that came back fine!
The voices used to tell me that I’d had a heart attack, but is that possible if the ECG came back fine?
I also thought that it might be a muscle spasm or even tenderness around my left nipple.
At one point I used to think that I had a blood clot there!
Now I’ve scared us both enough, ask your Dr and hope he’s not as dismissive as mine!
I went to the ER earlier this year because I had body crashing chest pain one morning. It wasn’t a heart attack. My tests were fine. They did say I had chest wall inflammation. I expected it, as it was building up, because I ran 6 miles a day for several years. I have not felt anything nearly as severe. I was told it was muscular.
Online there are too many possibilities for chest wall inflammation.
I experienced this on risperdal before, I assumed it was tarditive dyskinesia in the heart muscle
I started Zyprexa recently and have had some heart issues. My pulse is around 90-100 and bloodpressure was 140/100. My doctor told me not to worry. I don’t remember getting this feeling last time i was on it. I have a a bit higher Concerta dosage and am taking Sarcosine as well.
Sometimes you can experience heart pain from just indigestion.